RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 3, Pages 510–525 (Mi smj2876)  

This article is cited in 1 scientific paper (total in 1 paper)

An extremal problem in the Hardy space $H_p$, $0<p<\infty$

Kh. Kh. Burchaeva, V. G. Ryabykhb, G. Yu. Ryabykhc

a Chechnya State University, Groznyĭ, Russia
b Southern Federal University, Rostov-on-Don, Russia
c Don State Technical University, Rostov-on-Don, Russia

Abstract: We prove that if the function determining a linear functional over the Hardy space is analytic on the disk of radius greater than 1 then the extremal function of this functional is analytic on the same disk.

Keywords: Hardy space, linear functional, extremal function, uniqueness, derivative.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00331
The authors were supported by the Russian Foundation for Basic Research (Grant 15-01-00331).


DOI: https://doi.org/10.17377/smzh.2017.58.303

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:3, 392–404

Bibliographic databases:

UDC: 517.53/57
Received: 26.05.2016

Citation: Kh. Kh. Burchaev, V. G. Ryabykh, G. Yu. Ryabykh, “An extremal problem in the Hardy space $H_p$, $0<p<\infty$”, Sibirsk. Mat. Zh., 58:3 (2017), 510–525; Siberian Math. J., 58:3 (2017), 392–404

Citation in format AMSBIB
\Bibitem{BurRyaRya17}
\by Kh.~Kh.~Burchaev, V.~G.~Ryabykh, G.~Yu.~Ryabykh
\paper An extremal problem in the Hardy space $H_p$, $0<p<\infty$
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 3
\pages 510--525
\mathnet{http://mi.mathnet.ru/smj2876}
\crossref{https://doi.org/10.17377/smzh.2017.58.303}
\elib{http://elibrary.ru/item.asp?id=29160445}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 3
\pages 392--404
\crossref{https://doi.org/10.1134/S003744661703003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404212100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021274437}


Linking options:
  • http://mi.mathnet.ru/eng/smj2876
  • http://mi.mathnet.ru/eng/smj/v58/i3/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. Kh. Burchaev, G. Yu. Ryabykh, “Svoistva ekstremalnykh elementov v sootnoshenii dvoistvennosti dlya prostranstva Khardi”, Vladikavk. matem. zhurn., 20:4 (2018), 5–19  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:94
    Full text:13
    References:22
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020